1 doctor weighed in:

What are symptoms of a damaged liver from excessive amounts and prolonged abuse of vicodin?

1 doctor weighed in
Dr. Alan Wartenberg
Addiction Medicine

In brief: There may be none

Our livers are very forgiving, in that we have about 75% more liver than we need.
So you can chip at your liver again and again and again, whether with alcohol or high doses of tylenol (acetaminophen) (which is what causes the problem not the hydrocodone), with few or no symptoms. See a doctor! only a physical examination, blood work and potentially scans can show if there is damage. Get help to stop!

In brief: There may be none

Our livers are very forgiving, in that we have about 75% more liver than we need.
So you can chip at your liver again and again and again, whether with alcohol or high doses of tylenol (acetaminophen) (which is what causes the problem not the hydrocodone), with few or no symptoms. See a doctor! only a physical examination, blood work and potentially scans can show if there is damage. Get help to stop!
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
970K people helped
Continue
108,000 doctors available
Read more answers from doctors